# SDR JIKA2023020101

- Difficulty date: February 1, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N671AV
- Make and model: Swrngn SA227AC
- Aircraft serial: AC671
- Aircraft time: 27,177 hours, 30,813 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: CR
- How discovered: V
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PILOT HAD TO PERFORM AIR RETURN TO KSAT DUE TO LH ENGINE GOING IN TO BYPASS AND WAS STUCK OPEN HALFWAY THROUGH HIS FLIGHT. PILOT DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED P2/T2 SENSOR AND INSPECTED THE SECURITY AND ATTACHMENT OF THE SRL COMPUTER, AND THE SRL INTERFACE AND TEMP LIMITER.  FOUND NO DISCREPANCIES WITH ANY OF THESE SYSTEMS.  MAINTENANCE PERFORMED GROUND RUN CHECKS AND OPERATIONS WERE GOOD.  COULD NOT DUPLICATE THE ISSUE AND AIRCRAFT WAS RETURNED TO SERVICE.
